# SDR ZZDA2011397

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DISCONNECTED.  INSPECTED AND RE-INSTALLED SLIDE IAW M/M 25-66.  A/C OK FOR SERVICE.
